# SDR 99ZZZX2161

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Pin
- Part number: 369A10053
- Condition: Loose
- Location: M/R Hub
- Part time: 59 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE DAMPER PIN WAS FOUND UNCOUPLED FROM THE PIN ADJUSTMENT NUT.  INSPECTED, RE-TORQUED, AND RE-INSTALLED.
